I'm on week 4 and there has been some hair loss, but not much. I cut my hair short and it feels thicker. It has become very straight, dry and lifeless. Lots of product to give it some shine, without it it looks pretty flammable.
There are so many side effects from treatment that I couldnt possibly name them all.
I am going on week 30 and have lost 50% of my hair, however that seems to be the least of everything. Everyone has different sides and at different times during the course of treatment. You can google Pegasys and Ribavirin and read all about it.
Not an east treatment but everyone reacts different and some worse than others..
I would say I am about average. Not good not bed ridden. In the middle. bTW, I like your name!
Its a long tx and can be very exhausting mentally and physically. Patience is a must.
Fortunately, I have a lot of hair. My best pal has cut my hair for almost 20 years. He always had to thin out my hair because it is so thick. Towards the end of my treatment my hair was thin but I was not bald. After I went off the treatment it all grew back. I imagine this time will be no different.
If you do loose some hair it should grow back after treatment.
I got a story for you. I had tx in 2003 for hepatitis which found me undtectable. I had a little nausea and emesis, alot of hair loss, mild depression, insomnia and all those other things that happens. I survived tx.Prior to tx my hair was med thick with slight waves. When my hair grew back after tx it came back THICK and CURLEY. I had to learn a new way to fix it. I got Hep C again in 3/2007. My side affects were not bad at all until about week 24. It became a nightmare. I lost almost all my hair, (I too had it cut real short).I did survive 46 weeks of tx, was non detectable until my 16th week. I am now Hep C positive again. My God has to have a sense of humor because when my hair grew back this time it was THIN AND STRAIGHT.. Now I get to learn another way to comb my hair. Good Luck and God bless.